Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 34, NWS Cleveland, OH

September 13, 2015

NWS Cleveland, OH issued this small craft advisory at Sep 13, 2015, 3:52 AM EDT. It took effect at Sep 13, 2015, 4:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2015, 3:52 AM EDT (07:52 UTC)
In effect from
Sep 13, 2015, 4:00 AM EDT
Expired
Sep 14, 2015, 4:08 AM EDT
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WHUS71 KCLE 130752
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EDT SUN SEP 13 2015


LEZ144>149-131600-
/O.CAN.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/
/O.NEW.KCLE.SC.Y.0034.150913T0800Z-150913T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
352 AM EDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS...NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BECOME WEST AT 10
  TO 20 KNOTS TODAY.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET TODAY SUBSIDING TO 2 TO 4 FEET
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142-143-130900-
/O.CAN.KCLE.SC.Y.0033.000000T0000Z-150913T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
352 AM EDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$
4 follow-up statements
895 
WHUS71 KCLE 131424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT SUN SEP 13 2015

LEZ144>149-132000-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-150913T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1024 AM EDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BECOME WEST AT 
  10 TO 20 KNOTS TODAY. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET TODAY SUBSIDING TO 1 TO 3 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
802 
WHUS71 KCLE 132000
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT SUN SEP 13 2015

LEZ144-132100-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-150913T2000Z/
THE ISLANDS TO VERMILION OH-
400 PM EDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE WESTERN PORTIONS OF THE LAKES
NEAR THE ISLANDS TO THE POINT THAT SMALL CRAFT ADVISORIES CAN BE
CANCELLED.

$$

LEZ145>149-140400-
/O.EXT.KCLE.SC.Y.0034.000000T0000Z-150914T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 PM EDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST AT 10
  TO 20 KNOTS OVERNIGHT.

* WAVES/SEAS...WAVES OF 3 TO 6 FEET TONIGHT WILL BEGIN TO SUBSIDE
  ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
773 
WHUS71 KCLE 140105
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EDT SUN SEP 13 2015


LEZ145>149-140915-
/O.CON.KCLE.SC.Y.0034.000000T0000Z-150914T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
905 PM EDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS...WEST WINDS OF 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET TONIGHT WILL CONTINUE INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
254 
WHUS71 KCLE 140808
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT MON SEP 14 2015

LEZ145>149-140915-
/O.CAN.KCLE.SC.Y.0034.000000T0000Z-150914T1200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
408 AM EDT MON SEP 14 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA TODAY
BUT THE LAKE WILL REMAIN CHOPPY. WINDS WILL AVERAGE 10 TO 20
KNOTS WITH WAVES GENERALLY 2 TO 4 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 1:32 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 13, 1:32 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
132 AM EDT SUN SEP 13 2015

.SYNOPSIS...
AN UPPER LEVEL TROUGH OVER THE AREA WILL SHIFT TO THE EAST ON SUNDAY
NIGHT. HIGH PRESSURE OVER THE MIDWEST WILL SLOWLY BUILD EAST ACROSS
THE OHIO VALLEY TO THE EAST COAST THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
RAIN CONTINUES OVER MOST OF THE EASTERN SECTIONS OF THE FORECAST
AREA THIS EVENING. THE UPPER LEVEL LOW IS NOT FORECAST TO MOVE EAST
OF THE AREA UNTIL 06Z-12Z...SO A COMBINATION OF SHOWERS FROM THE
LAKE AND THE UPPER LEVEL SYSTEM WILL CONTINUE. RAINFALL RATES HAVE
RANGED FROM 0.25 TO AS MUCH AS AN INCH AN HOUR IN SOME LOCATIONS.
A FEW REPORTS OF MINOR FLOODING HAVE BEEN REPORTED BUT MOST AREAS
HAVE BEEN BE ABLE TO HANDLE THE RAINFALL RATES. 24 HOUR RAINFALL
AMOUNTS HAVE RANGED FROM 2 TO 4 INCHES IN MANY LOCATIONS. WE WILL
CONTINUE TO MONITOR THE RAIN FOR POCKETS OR BANDS OF HEAVIER RAIN
THAT MAY CAUSE FLOODING.

PREVIOUS FORECAST DISCUSSION...
A DEEP UPPER LEVEL TROUGH EXTENDS
ACROSS THE CENTRAL GREAT LAKES TOWARDS THE MISSISSIPPI VALLEY.
SHORTWAVE ENERGY CONTINUES TO SPREAD NORTH AHEAD OF THE TROUGH AND
HAS BEEN ENHANCING CLOUDS AND SHOWERS. AT THE SURFACE LOW PRESSURE
IS LOCATED ALONG THE MID- ATLANTIC COAST WITH A TROUGH EXTENDING
NW TO NEAR ERIE PA. LOW LEVEL CONVERGENCE OFF OF LAKE ERIE IN NE
OH/NW PA HAS CONTRIBUTED TO AN AREA OF HEAVY RAIN IN ASHTABULA AND
WESTERN ERIE COUNTY. THIS HAS BEEN ENHANCED BY THE SOUTHERLY FLOW
ALOFT MOVING NEARLY PARALLEL TO THE BANDS. MUCH OF THIS AREA HAS
RECEIVED 2-3 INCHES OF RAIN SINCE 10 AM AND A FLOOD ADVISORY
REMAINS IN EFFECT UNTIL AT LEAST 430 PM. BOTH COVERAGE AND PRECIP
INTENSITY HAS DECREASED BUT SHOWERS WILL LINGER INTO THE EVENING.
ANOTHER NORTH TO SOUTH ORIENTED AREA OF SHOWERS HAD BEEN IN PLACE
FROM NEAR MOUNT GILEAD TO SOUTH OF CLEVELAND. THIS AREA HAS BEEN
PUSHING EAST AND WILL CONVERGE WITH THE OTHER AREA OF RAIN AND
STALL FOR MUCH OF THE EVENING ACROSS NORTHEAST OHIO. WILL CARRY
POPS IN THE 80-100 PERCENT RANGE FOR NE OHIO THIS EVENING. BACK TO
THE WEST AN AREA OF CLOUDS AND SCATTERED SHOWERS HAS BEEN PUSHING
SOUTH ACROSS SE MICHIGAN. WILL CARRY A CHANCE IN NW OHIO AS THIS
MOISTURE ARRIVES...MOSTLY PRIOR TO SUNSET.

EXPECT A LULL IN SHOWERS AS WE APPROACH MIDNIGHT. THE NAM SHOWS A
CONNECTION TO LAKE HURON TRYING TO SET UP OVERNIGHT BUT THINK THIS
MAY BE A BIT OVERDONE. WILL CARRY CHANCE POPS THROUGH THE OVERNIGHT
HOURS WITH A POSSIBLE UPTICK IN THE SNOWBELT PRIOR TO SUNRISE.
DEWPOINTS IN THE WEST ARE ALREADY DOWN IN THE MID 40S AND EXPECT
TEMPERATURES TO ALSO DIP INTO THE MID 40S LATE TONIGHT AS SKIES
CLEAR IN THE WEST. EASTERN AREAS WILL BE CLOSER TO 50 WITH LOWER
TO MID 50S ALONG THE LAKESHORE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
A FEW SHOWERS WILL BE ONGOING IN THE SNOWBELT IN THE MORNING WITH
THE NORTHWESTERLY FLOW OFF THE LAKE. VERY DRY AIR NEAR 700MB WRAPS IN
FROM THE WEST DURING THE EARLY AFTERNOON AS HIGH PRESSURE BUILDS
OVER THE OHIO VALLEY. SUBSIDENCE WILL ALSO INCREASE AS THE TROUGH
AXIS SHIFTS TO THE EAST...THAT SHOULD EFFECTIVELY BRING AN END TO
SHOWERS IN MOST AREAS. HIGHS WILL RANGE FROM LOW 60S EAST TO MID 60S
WEST. SUNDAY NIGHT WILL BE THE COOLEST NIGHT WITH LOWS IN THE LOW TO
MID 40S.

TEMPERATURES WILL SLOWLY START TO WARM WITH LOTS OF SUN ON MONDAY
AND TUESDAY WITH WINDS BACKING TO THE SOUTHWEST AS THE HIGH SHIFTS
TO THE EAST COAST.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UPPER LEVEL RIDGE WILL BE DOMINANT ACROSS THE FORECAST AREA THROUGH
MUCH OF THE FIRST HALF OF THE EXTENDED PERIODS. THIS WILL RESULT IN
SURFACE HIGH PRESSURE OVER THE AREA AS WELL. THE SURFACE HIGH WILL
MOVE SLOWLY EAST FROM WEST VIRGINIA WEDNESDAY TO THE EASTERN
SEABOARD BY THE WEEKEND. THE HIGH WILL CAUSE SOUTH TO SOUTHWESTERLY
WARM AIR ADVECTION FLOW TO DEVELOP ALLOWING TEMPERATURES TO REBOUND
ONCE AGAIN. LOW PRESSURE IS PROGGED TO MOVE INTO THE NORTHERN GREAT
LAKES BY FRIDAY NIGHT AND THIS FEATURE WILL CAUSE MOISTURE TO STREAM
NORTHEAST AHEAD OF THE COLD FRONT. EXPECTING SOME SHOWERS AND
THUNDERSTORMS TO MOVE INTO THE REGION TOWARD WEEKS END.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
CLOSED UPPER LOW OVER THE REGION WILL MOVE EAST THIS AFTERNOON
ALLOWING DRIER AIR AND HIGH PRESSURE TO BEGIN MOVING IN. CLEARING
ALREADY MOVING INTO THE AREA FROM THE WEST HOWEVER EASTERN
TERMINALS STILL IN MVFR CIGS WITH LIGHT RAIN IN THE AREA.
EXPECTING WESTERN TERMINALS TO DEVELOP A BROKEN CUMULUS DECK
AROUND BKN-OVC045 BY NOON LASTING UNTIL MID/LATE AFTERNOON. KMFD
KCLE AND KCAK SHOULD LIKEWISE MAINTAIN A SIMILAR DECK THROUGH LATE
AFTERNOON. FURTHER EAST EXPECTING CIGS TO LIFT FROM MVFR TO VFR BY
MID/LATE MORNING. MOST AREAS CLEAR-SCATTERED BY 00Z.

OUTLOOK...MAINLY VFR.

&&

.MARINE...
LAKE WILL BE TRANSITIONING THROUGH THE NEXT 24 TO 48 HOURS TO A
NORTHWESTERLY FLOW ACROSS THE AREA. THIS WILL CAUSE WINDS TO
DIMINISH BRIEFLY AND RESULT IN BRIEF PERIODS OF LOWER WAVE ACTION.
WILL CONTINUE THE SMALL CRAFT ADVISORY THROUGH EARLY SUNDAY
AFTERNOON. HOWEVER...WINDS MAY BE STRONG ENOUGH THAT SMALL CRAFT
ADVISORY MAY NEED TO BE EXTENDED INTO SUNDAY NIGHT. BUT WILL HOLD
OFF ON EXTENDING IT FOR NOW. WINDS FINALLY DIMINISH ON TUESDAY AND
BECOME LIGHT SOUTHERLY AND CONTINUE THAT WAY THROUGH WEDNESDAY.
BEACH HAZARDS HIGH RISK FOR RIP CURRENTS WILL REMAIN UP THROUGH THE
NIGHT DUE TO THE HIGH WAVE ACTION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT UNTIL 8 AM EDT THIS MORNING FOR OHZ007-
     009>012-089.
PA...BEACH HAZARDS STATEMENT UNTIL 8 AM EDT THIS MORNING FOR PAZ001.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     LEZ144>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     LEZ142-143.

&&

SYNOPSIS...KEC
NEAR TERM...GARNET
SHORT TERM...KEC
LONG TERM...LOMBARDY
AVIATION...TK
MARINE...LOMBARDY
Hazardous weather outlook, Sep 13, 3:47 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EDT SUN SEP 13 2015

OHZ003-006>008-013-014-017>023-027>033-036>038-047-PAZ002-003-140800-
LUCAS-WOOD-OTTAWA-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
CRAWFORD PA-
347 AM EDT SUN SEP 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009>012-089-PAZ001-140800-
ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
347 AM EDT SUN SEP 13 2015

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-140800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 AM EDT SUN SEP 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED WATERSPOUTS ARE POSSIBLE THIS MORNING FROM CLEVELAND
EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 12, 11:26 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 PM EDT SAT SEP 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       CONNEAUT                41.93N  80.58W
09/12/2015  M5.45 INCH       ASHTABULA          OH   MESONET

1100 PM     HEAVY RAIN       CONCORD                 41.40N  81.85W
09/12/2015  M4.08 INCH       LAKE               OH   MESONET

1100 PM     HEAVY RAIN       EASTLAKE                41.67N  81.42W
09/12/2015  M3.38 INCH       LAKE               OH   MESONET

1100 PM     HEAVY RAIN       ASHTABULA COUNTY AIRPOR 41.78N  80.70W
09/12/2015  M2.68 INCH       ASHTABULA          OH   ASOS

1100 PM     HEAVY RAIN       CLEVELAND HOPKINS AIRPO 41.41N  81.85W
09/12/2015  M2.76 INCH       CUYAHOGA           OH   ASOS

1100 PM     HEAVY RAIN       ERIE AIRPORT            42.08N  80.18W
09/12/2015  M3.74 INCH       ERIE               PA   ASOS

&&

EVENT NUMBER CLE1502508
EVENT NUMBER CLE1502509
EVENT NUMBER CLE1502510
EVENT NUMBER CLE1502511
EVENT NUMBER CLE1502512
EVENT NUMBER CLE1502513

THOMPSON
Local storm report, Sep 12, 11:26 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 PM EDT SAT SEP 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       CONNEAUT                41.93N  80.58W
09/12/2015  M5.45 INCH       ASHTABULA          OH   MESONET

1100 PM     HEAVY RAIN       CONCORD                 41.40N  81.85W
09/12/2015  M4.08 INCH       LAKE               OH   MESONET

1100 PM     HEAVY RAIN       EASTLAKE                41.67N  81.42W
09/12/2015  M3.38 INCH       LAKE               OH   MESONET

1100 PM     HEAVY RAIN       NORTHEAST OHIO APT.     41.78N  80.70W
09/12/2015  M2.68 INCH       ASHTABULA          OH   ASOS

1100 PM     HEAVY RAIN       CLEVELAND HOPKINS AIRPO 41.41N  81.85W
09/12/2015  M2.76 INCH       CUYAHOGA           OH   ASOS

1100 PM     HEAVY RAIN       ERIE AIRPORT            42.08N  80.18W
09/12/2015  M3.74 INCH       ERIE               PA   ASOS

&&

EVENT NUMBER CLE1502508
EVENT NUMBER CLE1502509
EVENT NUMBER CLE1502510
EVENT NUMBER CLE1502511
EVENT NUMBER CLE1502512
EVENT NUMBER CLE1502513

CORRECTED LOCATION
THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:57 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain24 hr

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.